American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y65) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Corrigenda and addition to ``Computer verification of the Ankeny-Artin-Chowla conjecture for all primes less than $100000000000$''. Math. Comp. 72 (2003) 521-523. MR 1933835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Computer verification of the Ankeny--Artin--Chowla Conjecture for all primes less than $100000000000$. Math. Comp. 70 (2001) 1311-1328. MR 1709160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Niklas Broberg. Some examples related to the $abc$-conjecture for algebraic number fields. Math. Comp. 69 (2000) 1707-1710. MR 1659863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard E. Crandall. Fast evaluation of multiple zeta sums. Math. Comp. 67 (1998) 1163-1172. MR 1459385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David H. Bailey, Jonathan M. Borwein and Richard E. Crandall. On the Khintchine constant. Math. Comp. 66 (1997) 417-431. MR 1377659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] P. Shiu. Computation of continued fractions without input values . Math. Comp. 64 (1995) 1307-1317. MR 1297479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Browkin and J. Brzeziński. Some remarks on the $abc$-conjecture . Math. Comp. 62 (1994) 931-939. MR 1218341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. D. Patterson and H. C. Williams. Some periodic continued fractions with long periods . Math. Comp. 44 (1985) 523-532. MR 777283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marvin C. Wunderlich. Implementing the continued fraction factoring algorithm on parallel machines . Math. Comp. 44 (1985) 251-260. MR 771047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. C. Williams and G. W. Dueck. An analogue of the nearest integer continued fraction for certain cubic irrationalities . Math. Comp. 42 (1984) 683-705. MR 736461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1